# SDR C2XA06CL034

- Difficulty date: March 24, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 10,608 hours, 10,805 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 0902215
- Condition: Leaking
- Location: Apu
- Part time: 4,675 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2592, THE CREW REPORTED A STRONG FUEL SMELL WHEN STARTING THE APU.  MAINTENANCE INSPECTED AND PLACED THE APU ON MEL IAW 49-00-00.  CLE FLIGHT NR 3235 MAINTENANCE ENTRY FOR CLEARING MEL.  MAINTENANCE REMOVED AND REPLACED THE APU FUEL CONTROL UNIT.  ALL OPS CHECKS WERE REPORTED GOOD ENTRY DATED 27 MAR 06.
